MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF L 10MM 8-9/CD; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF L 10MM 8-9/CD; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL
Catalog Number 42512100510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: femur trabecular metal cruciate retaining (cr) narrow porous: catalog#42502206601, lot#66588632; tibia cemented 5 degree stemmed left size d: catalog#42532006701, lot#66772404; copal g + c bone cement: catalog#66041214, lot#67881323.G2: foreign - event occurred in australia.The device will not be returned for analysis per hospital policy; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty.Approximately one (1) year post-implantation, the patient began to experience instability and anterior knee pain.Subsequently, the patient underwent a revision surgery to exchange the articular surface and resurface the native patella.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Medical records related to the initial surgery were provided and reviewed by a health care professional.Review of the available records identified the following: patella not resurfaced.Implanted a cemented size 9 femur, a cemented size d tibia, and size 10mm medial congruent poly without complications.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
PERSONA MC VE ASF L 10MM 8-9/CD
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23860765
Report Number3007963827-2025-00527
Device Sequence Number18507817
Product Code MBH
UDI-Device Identifier00889024469051
UDI-Public(01)00889024469051(17)290429(10)66680704
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42512100510
Device Lot Number66680704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/21/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale